Posted by: Lynne | 2012-05-29

Hot flushes

HI, a quick question. I have been on the Evorel50 and Conti patches since January, due to the severity of the hot flushes I experienced. They magically went away, but in the last two weeks have returned - not as bad certainly,nor as frequent, but nevertheless a nuisance - especially at night. Why would this happen now after 5 months of the patches? Also my periods returned on the patches but this month I have not had? Just wondering - I have not skipped or muddled up the patches.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I'm not sure why you haven't had a period this month. You could just see what happens next month. Hot flushes come and go even on medication and may be affected by the weather, what you eat and drink, coffee intake ,etc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.